Day 7: More steroids and laughter!


So here I am, day 7 of my IVF treatment. I have had to start a new tablet today; this time Prednisolone – which I need to take 5mg twice a day! I am now on seven tablets and three injections!! This is the most amount of drugs I have ever had in my body. This steroid is to assist in decreasing the inflammation after the egg retrieval. 

A side effect of this drug includes body hair growth! GREAT…. just what I need. I am going to start looking like a Yeti soon. Bwahahaha.

Another side effect is bloating, as if my basketball stomach isn’t large enough. On top of this, prednisolone reduces the healing of wounds. Now, what happens when I give myself a needle? I slightly wound myself don’t I? So, my basketball stomach now has three massive bruises. Happy happy joy joy!! 🙂 Seriously! I am sure that my doctor is now starting to create as many side effects as he can, after I said I hadn’t had any! Okay, your point is made. I was wrong, you were right. Now, stop messing around and let’s create this baby.

Not so emotional today, which I good, but my hair on my head is still falling out and I feel uncomfortably bloated.

I am keeping calm and smiling.

No spotting today. I tend to think my progesterone will return to normal levels, but I will find out tomorrow.

 

 

Advertisements